# SDR NWAA091959884

- Difficulty date: May 5, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 65,105 hours, 55,644 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CRACK IN RT WING LEADING EDGE RIB AT STATION XIS 134.  REPAIRED PER EA 98-214545.
